Modal stabilization of a certain class of nonlinear nonstationary systems

Authors

  • Irina E. Zuber St. Petersburg State University, Universitetskaya nab., 7-9, St. Petersburg, 199034, Russian Federation;
  • Arkadiy K. Gelig St. Petersburg State University, Universitetskaya nab., 7-9, St. Petersburg, 199034, Russian Federation;

Abstract

-

Keywords:

nonlinear system, nonstationary system, modal stabilization, globally exponentially stability

Downloads

Download data is not yet available.

Published

2015-08-01

How to Cite

Zuber, I. E., & Gelig, A. K. (2015). Modal stabilization of a certain class of nonlinear nonstationary systems. Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 2(3), 334–341. Retrieved from https://math-mech-astr-journal.spbu.ru/article/view/11167

Issue

Section

Mathematics